Minimum covering energy of binary labeled graph

Bhat , Pradeep G and D'souza, Sabitha (2014) Minimum covering energy of binary labeled graph. International Journal of Mathematics and Soft Computing, 4 (2). pp. 153-64. ISSN 2319 - 5215

[img] PDF
min-cov-energy.pdf - Published Version
Restricted to Registered users only

Download (267kB) | Request a copy

Abstract

Let G be a graph with vertex set V (G) and edge set X(G) and consider the set A = f0; 1g. A mapping l : V (G)

Item Type: Article
Uncontrolled Keywords: Minimum covering label matrix, minimum covering label eigenvalues, minimum covering label energy.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 24 Jan 2015 05:05
Last Modified: 24 Jan 2015 05:05
URI: http://eprints.manipal.edu/id/eprint/141698

Actions (login required)

View Item View Item